# SDR SWAA2021122748003

- Difficulty date: November 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER LOWER SURFACE SKIN HAS A CRACKING INDICATION LOCATED APPROXIMATELY 16.5 INCHES FORWARD OF REAR AND APPROXIMATELY 4.5 INCHES OUTBOARD OF SKIN SPLICE. (MARKED IN RED) ; RIGHT HAND HORIZONTAL STABILIZER LOWER SURFACE SKIN HAS A CRACKING INDICATION LOCATED APPROXIMATELY 16.5 INCHES FORWARD OF REAR AND APPROXIMATELY 4.5 INCHES OUTBOARD OF REPAIR SKIN SPLICE. (MARKED IN RED) / [01] REMOVED PANEL 341BZ AT FRONT OF R/H HORIZONTAL STABILIZER IAW SRM 51-40-02.; [02] TRIMMED OUT THE DAMAGED PART OF THE SKIN AT R/H HORIZ. STAB LOWER SURFACE AT DISCREPANCY AREA; CUT OUT DIMENSIONS 1.5' X 0.8' IAW SRM 51-10-02.; [03] REQUEST HFEC INSPECT FOR NO CRACKS ON DAMAGE CUTOUT PER SRM 51-10-02; STEP 5.C.; [04] EDDY CURRENT INSPECTED EDGE OF CUT-OUT AND SURROUNDING AREA IN ACCORDANCE WITH 737 NDT MANUAL PART 6; 51-00-00 PROCEDURE 23. NO CRACKS FOUND.   TOOL I.D. ATS1465 (OLYMPUS NORTEC 600); [05] QC VERIFY DAMAGE REMOVAL; [06] VERIFIED DAMAGE REMOVED; [07] REPAIRED PER EA 21-155-03646.; [08] VERIFIED CORRECTIVE ACTION 7.
